# SDR DALA2022032401964

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 CRACK LIKE INDICATION NOTED ON HOLE AT STR 35LH IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 597050-14AD REV. ORIGINAL. (2166493)
